# SDR 2022FA0000363

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: General aviation
- Aircraft: N1975
- Make and model: Cessna 150M
- Aircraft serial: 252861A48
- Aircraft time: 3,392 hours
- System (JASC): 2730 · Elevator Control System
- Part: None
- Condition: Detached
- Location: Elevator
- Part time: 3,392 hours
- Component: Elevator Hinge, Cessna
- Stage of operation: UK
- How discovered: V
- Nature of condition: Z, O
- Precautionary procedure: O

## Discrepancy

OUTBOARD ELEVATOR HINGE ON RIGHT ELEVATOR MISSING.  APPEARED TO HAVE BEEN CUT OFF MOST LIKELY DURING IMPROPER REPAIR ABOUT 20 YEARS AGO. .
